International/ National/ State
|
Vol. (No.)
|
Page No.
|
Year
|
ISSN No.
|
1
|
Meenakshi singhal
|
Ekta Mittal
|
Certain Chebyshev Fractional Type Integral Inequalities involving Saigo-Maeda Operator
|
Southeast Asian Bulletin of Mathematics,Yunnan University,China
|
International
|
accepted
|
|
|
|
|
|
2
|
Mudita Menon
|
Dr. Rajni Gupta, Dr. Ekta Mittal
|
A Extended Caputo Derivative operator using Confluent hypergeometric function
|
Journal of Science and Technology, IIS(deemed to be University),jaipur,India
|
National
|
accepted
|
|
|
|
|
|
3
|
Meenakshi singhal
|
Ekta Mittal
|
A new generalized fractional Riemann -Liouville derivative operator using wright function
|
Journal of Science and Technology, IIS(deemed to be University),jaipur,India
|
National
|
accepted
|
|
|
|
|
|
4
|
Ekta Mittal
|
Sunil Joshi, D. L. Suthar
|
Some results on k- hypergeometric function
|
TWMS Journal of Applied and Engineering Mathematics
|
International
|
accepted
|
|
|
|
|
|
5
|
Mudita Menon
|
Dr. Rajni Gupta, Dr. Ekta Mittal
|
SOME INCOMPELE RIEMANN-LIOUVILLE FRACTIONAL DERIVATIVE OPERATORS
|
TWMS Journal of Applied and Engineering Mathematics
|
International
|
accepted
|
|
|
|
|
|
6
|
Meenakshi singhal
|
Ekta Mittal
|
ON A FRACTIONAL INTEGRAL OPERATOR CONTAINING -GENERALIZED MITTAG LEFFLER FUNCTION IN ITS KERNEL AND PROPERTIES
|
TWMS Journal of Applied and Engineering Mathematics
|
International
|
accepted
|
|
|
|
|
|
7
|
Rajni Gupta
|
Mudita menon, Ekta Mittal
|
Some hypergeometric summations formulas and series identities with applications
|
Bulletin of the Transilvania University of Bra ̧sov
|
Series III: Mathematics, Informatics, Physics
|
Vol 13(62), No. 2
|
561-570,
|
Jan. 2021
|
20652151
|
|
http://webbut.unitbv.ro/Bulletin/Series%20III/2020/BULETIN%20I/14.%20Gupta,%20Menon,Mittal.pdf
|
8 |
Ekta Mittal |
Sunil Joshi |
Note on a k-generalised fractional derivative |
Dicrete and dynamical system series s |
International |
13(3) |
797-804 |
2020 |
19371632 |
|
https://www.aimsciences.org/journal/1937-1632 |
9
|
Meenakshi singhal
|
Ekta Mittal
|
On a ψ-generalized fractional derivative operator of Riemann -Liouville with some applications
|
International Journal of Applied and Computational Mathematics
|
international
|
6:143
|
1-16
|
2020
|
|
|
https://doi.org/10.1007/s40819-020-00892-5 ORIGINAL PAPER
|
10
|
Ekta Mittal
|
Sunil Joshi
|
STUDY ON k-GAUSS SECOND SUMMATION THEOREMS AND k-KUMMER’S TRANSFORMATION
|
South East Asian Journal of Mathematics and Mathematical Sciences
|
National
|
16(3)
|
97-104
|
2020
|
2582-0850
|
|
http://www.rsmams.org/journals/seajmams/home
|
11
|
Ekta Mittal
|
Sunil Joshi Sona Kumari
|
Some Contiguous Relation on k-Generalised Hypergeometric Function
|
AAM(Application and Applied Mathematics)
|
international
|
15(1)
|
479-490
|
2020
|
1932-9466
|
|
|
12
|
Ekta Mittal
|
Sunil Joshi, garima Agarwal
|
AN INTEGRAL EQUATION INVOLVING SAIGO–MAEDA OPERATOR
|
TWMS Journal of Applied and Engineering Mathematics
|
International
|
10(4)
|
1128-1134
|
2020
|
2146-1147
|
|
http://jaem.isikun.edu.tr/web/index.php/component/content/article/108-vo...
|
13
|
Sunil Joshi
|
Ekta Mittal, Rupakshi Mishra Pandey
|
On Euler type integrals involving extended Mittag-Leffler functions
|
Boletim da Sociedade Paranaense de Matemática
|
International
|
38(2)
|
123-132
|
2020
|
00378712
|
|
|
14
|
Sunil Joshi
|
Ekta Mittal, rupakshi mishra pandey, sunil d. purohit
|
SOME GRUSS TYPE INEQUALITIES INVOLVING GENERALIZED FRACTIONAL INTEGRAL OPERATOR
|
Bull. Univ. Transilvania of Brasov
|
International
|
12(61)( 1)
|
41-52
|
2019
|
20652151
|
|
|
15
|
Ekta Mittal
|
Dr. Sunil Joshi, Rupakshi mishra pandey, V.N.Mishra
|
Fractional integral and integral transform formulae using generalized Appell hypergeometric function
|
Nonlinear sci letter-A
|
international
|
8(2)
|
221-227
|
2017-June
|
2519-9072
|
|
www.nonlinearscience.com
|
16
|
Ekta Mittal
|
Sunil Joshi, Rupakshi Mishra Pandey
|
Study of a Generating Function Involving Generalised Lauricella Function
|
International Journal of Mathematics Trends and Technology
|
International
|
49
|
119-124
|
2017
|
2231-5373
|
|
editor@ijmttjournal.org
|
17
|
Dr. Sunil Joshi
|
Ekta Mittal, Dr. Rupakshi Mishra pandey
|
Some fractional integral inequalities involving Appell hypergeometric function
|
Journal of science and arts
|
International
|
1(34)
|
23-30
|
2016
|
1844-9581
|
|
www.josa.ro
|
18
|
Ekta Mittal
|
Dr. Rupakshi Mishra Pandey, Dr. Sunil Joshi
|
On extension of mittag-leffler function
|
Application and Applied mathematics(AAM)
|
International
|
11
|
307-316
|
2016
|
1932-9466
|
|
http://pvamu.edu/aam
|
19
|
Dr.Rupakhi Mishra pandey
|
Dr.Sunil Joshi,Ekta Mittal
|
On extension of Lauricella function with properties
|
Information Sciences and Computing
|
National
|
2015
|
13
|
2015
|
|
|
|
20
|
Sunil Joshi
|
Ekta Mittal
|
Some result on k-wright hypergeometric function
|
ICoEVCI 2018
|
Manipal University
|
international
|
Proceeding
|
|
978-981-13-1642-5
|
|
|
21
|
Sunil Joshi
|
Ekta Mittal
|
An Integral Representation of Generalized k-Mittag-Leffler Function of the Type
|
2018 IEEE International WIE Conference on Electrical and Computer Engineering (WIECON-ECE)
|
Chonburi, Thailand
|
international
|
Proceeding
|
|
0018-9219
|
|
|
22
|
Ekta Mittal
|
Sunil Joshi, shilpa
|
Study Of τ Generalize Lauricella Function With Properties
|
25th international conference of Forum for interdiciplinary mathematics
|
Manipal University
|
international
|
Proceeding
|
|
2248-9444
|
|
|